Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi,

For the people who have done with accutane, i have some questions:

1. Does your skin become normal like before. I am talking about the redness and sensitivity. How long it gonna for it to become normal?

2. What you wish you could have done or regret about what you did while you were on accutane?

Share this post


Link to post
Share on other sites

1. It does become normal again, the time it takes varies. Mine is now pretty much back to normal after 5 months. It should probably take less time than that however, as will be explained in number 2.

2. I pretty much wrote the book on Accutane regrets. I'll compose a list for you:

a) I should have started slowly like my doc said, instead of jumping right to 80mg a day.

b) I should have taken a lower dosage.

c) I should have moisturized properly, with a good moist.

d) I should have used a gentle cleanser WITH A BALANCED Ph. (once I finally started doing this, my redness cleared up emmensly.)

e) most of all, I should have enjoyed my short lived facial clarity more.

Share this post


Link to post
Share on other sites
1. It does become normal again, the time it takes varies.  Mine is now pretty much back to normal after 5 months.  It should probably take less time than that however, as will be explained in number 2.

2. I pretty much wrote the book on Accutane regrets.  I'll compose a list for you:

a) I should have started slowly like my doc said, instead of jumping right to 80mg a day.

b) I should have taken a lower dosage.

c) I should have moisturized properly, with a good moist.

d) I should have used a gentle cleanser WITH A BALANCED Ph. (once I finally started doing this, my redness cleared up emmensly.)

e) most of all, I should have enjoyed my short lived facial clarity more.

Share this post


Link to post
Share on other sites

Ive been on the tane for 2 and a half months at 80mg a day since the get go. I had a mean initial breakout like the 5th day, then my face got better, then had another breakout leading into month 2 now my face is pretty much clear except for a few red spots but there not too bad. What I would suggest is to only wash your face twice a day with cetaphil and nothing else. Just forget about all the other crap and start trying to get your face back to normal so that you'll never use that stuff again. Good luck, and im telling you just keep it simple....

Share this post


Link to post
Share on other sites
1. It does become normal again, the time it takes varies.  Mine is now pretty much back to normal after 5 months.  It should probably take less time than that however, as will be explained in number 2.

2. I pretty much wrote the book on Accutane regrets.  I'll compose a list for you:

a) I should have started slowly like my doc said, instead of jumping right to 80mg a day.

b) I should have taken a lower dosage.

c) I should have moisturized properly, with a good moist.

d) I should have used a gentle cleanser WITH A BALANCED Ph. (once I finally started doing this, my redness cleared up emmensly.)

e) most of all, I should have enjoyed my short lived facial clarity more.

What cleanser and moisturizer would u recommend on tane? Also, are you breaking out again? sad.gif Hope not.

Share this post


Link to post
Share on other sites

^^ I'd appreciate a follow-up clarification on this as well. What exactly did you do wrong?

Share this post


Link to post
Share on other sites

works the best if you take it with something fatty, I usually take it with a full glass of whole milk. But you can do whatever you want but I know that the accutane is absorbed in the fat cells and that fatty foods make it absorb better.

Share this post


Link to post
Share on other sites
1. It does become normal again, the time it takes varies.  Mine is now pretty much back to normal after 5 months.  It should probably take less time than that however, as will be explained in number 2.

2. I pretty much wrote the book on Accutane regrets.  I'll compose a list for you:

a) I should have started slowly like my doc said, instead of jumping right to 80mg a day.

b) I should have taken a lower dosage.

c) I should have moisturized properly, with a good moist.

d) I should have used a gentle cleanser WITH A BALANCED Ph. (once I finally started doing this, my redness cleared up emmensly.)

e) most of all, I should have enjoyed my short lived facial clarity more.

Share this post


Link to post
Share on other sites

I wouldnt want to start out on any higher than 40 mg. Thats insane.

I'm already going through a lot on 40 going on my third day. yikes.

Share this post


Link to post
Share on other sites

Im going on vacation to LA in 7 weeks time. I have mild/moderate acne and i am currently on accutane.

My derm prescribed me an 8 week dose of 20mg. Then when i finished this, she prescribed me a 4 month dose of 40mg. The 20mg has improved my acne a little bit and the redness has faded but there are still loads of red pimples. I am now 2 weeks into my 40mg course and not much has changed but luckily i didnt get the initial breakout.

I don't understand how long it takes for accutane to work, but does anyone reckon my skin will have cleared up by the time i go on holiday (7weeks)?

cos i really dont wanna walk around with acne and i am getting really paranoid thinking that everyone will stare at me sad.gif

Share this post


Link to post
Share on other sites
Guest <*>
I wouldnt want to start out on any higher than 40 mg.  Thats insane.

I'm already going through a lot on 40 going on my third day.  yikes.

Share this post


Link to post
Share on other sites
I wouldnt want to start out on any higher than 40 mg.  Thats insane.

I'm already going through a lot on 40 going on my third day.  yikes.

What??!?!?!

I'm on my 7th day at 40mg and i've had no side effects yet.

Share this post


Link to post
Share on other sites
Im going on vacation to LA in 7 weeks time. I have mild/moderate acne and i am currently on accutane.

My derm prescribed me an 8 week dose of 20mg. Then when i finished this, she prescribed me a 4 month dose of 40mg. The 20mg has improved my acne a little bit and the redness has faded but there are still loads of red pimples. I am now 2 weeks into my 40mg course and not much has changed but luckily i didnt get the initial breakout.

I don't understand how long it takes for accutane to work, but does anyone reckon my skin will have cleared up by the time i go on holiday (7weeks)?

cos i really dont wanna walk around with acne and i am getting really paranoid thinking that everyone will stare at me  sad.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×